Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2010, 2:55 PM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2010, 2:55 PM CDT (19:55 UTC)
- Expired
- Jul 10, 2010, 3:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 58 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:00 PM CDT | HAIL 1 | Oshkosh, WI | SOME URBAN FLOODING |
| Jul 10, 3:03 PM CDT | HAIL 0.75 | Oshkosh, WI | NEAR JUNCTION OF HIGHWAYS 41 AND 44. |
| Jul 10, 3:10 PM CDT | HAIL 1.25 | Oshkosh, WI | 1 TO 1.25 INCH HAIL |
| Jul 10, 3:19 PM CDT | HAIL 0.5 | 1 Se Oshkosh, WI | SLIGHTLY LARGER THAN 0.5 INCH HAIL. ESTIMATED WIND GUSTS TO 50 MPH WITH SMALL BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS53 KGRB 101955
SVRGRB
WIC015-139-102030-
/O.NEW.KGRB.SV.W.0013.100710T1955Z-100710T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT SAT JUL 10 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 330 PM CDT
* AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OSHKOSH...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WEST
CENTRAL CALUMET AND WINNEBAGO COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS QUINNEY AND BROTHERTOWN.
OTHER STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS WESTERN WINNEBAGO
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4424 8888 4425 8875 4424 8840 4411 8840
4411 8827 4393 8828 4394 8840 4389 8841
4389 8888
TIME...MOT...LOC 1955Z 288DEG 22KT 4400 8854
WIND...HAIL 60MPH 1.00IN
$$
BERSCH1 follow-up statement
516
WWUS53 KGRB 102013
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT SAT JUL 10 2010
WIC015-139-102030-
/O.CON.KGRB.SV.W.0013.000000T0000Z-100710T2030Z/
WINNEBAGO WI-CALUMET WI-
313 PM CDT SAT JUL 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CALUMET AND WINNEBAGO COUNTIES UNTIL 330 PM CDT...
AT 309 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
OSHKOSH...MOVING EAST AT 25 MPH.
AT 300 PM...HALF DOLLAR SIZED WAS REPORTED IN OSHKOSH WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STOCKBRIDGE...QUINNEY AND BROTHERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN SOMETIMES PRODUCE TORNADOES WITH LITTLE OR
NO WARNING.
&&
LAT...LON 4424 8888 4425 8875 4424 8840 4411 8840
4411 8827 4393 8828 4394 8840 4389 8841
4389 8888
TIME...MOT...LOC 2011Z 288DEG 22KT 4397 8841
WIND...HAIL 60MPH 1.00IN
$$
BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:43 AM CDT, 11 hours 12 minutes earlier.
Area forecast discussion, Jul 10, 3:43 AM CDT, 11 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CDT SAT JUL 10 2010 .SYNOPSIS...PRETTY TYPICAL SUMMER WX. TEMPS WL BE WARM...WITH A FEW ROUNDS OF SHRA/TSRA AS WX SYSTEMS CROSS THE AREA. UPR TROF POSN...WHICH HAS JUST PROGRESSED INTO ERN NOAM...WL GET PULLED BACK TO THE W THE NEXT SEVERAL DAYS AS A COUPLE STG UPR TROFS DEEPEN BACK TO THE W. STILL LOOKS LIKE FLOW WL DEAMPLIFY BY LATE IN THE PERIOD...WITH THE DOMINANT FEATURE BEING BROAD UPR HIGH CENTERED OVER THE SRN ROCKIES. SEASONABLY STG BAND OF WESTERLIES WL FLOW ARND THE NRN PERIPHERY OF THE HIGH...AND INTO AT LEAST SOME WEAK TROFFING OVER THE GREAT LAKES RGN AND THE NERN CONUS. PATTERN SHOULD YIELD TEMPS A LITTLE ABV NORMAL...BUT WITH A COUPLE COOLER DAYS EARLY IN THE WEEK BEHIND FIRST WX SYSTEM CROSSING THE AREA. EXPECT 2 MAIN CHCS OF PCPN...ONE AS EACH UPR TROF AND ASSOC SFC SYSTEM CROSSES THE AREA. OVERALL TREND ON THE MODELS HAS BEEN TO BACK AWAY FM PHASING AND STRONGER SFC CYCLONE WITH FIRST UPR TROF. NAM STILL HOLDING ON TO THE IDEA...THOUGH IT IS NOW WEAKER...SLOWER...AND FARTHER S. STILL NEED TO KEEP AN EYE ON THIS AS MODELS OFTEN DON/T TOTALLY LATCH ONTO PHASING SITNS UNTIL THE LAST MINUTE. BUT FOR NOW THAT OUTCOME SEEMS LIKE THE LONGSHOT. && .SHORT TERM...TDA/TNGT/SUN. NRMS SML CUSTERS OF SHRA AND EVEN SOME ISOLD TSRA ADVANCING QUICKLY TOWARD THE AREA FM THE NRN PLAINS...IN WK ISENT LIFT REGIME. CAN/T RULE OUT PCPN GETTING INTO THE AREA THIS MORNING. SO ADDED SLGT CHC POPS TO THE W. STILL LOOKS LIKE BETTER CHC WL BE THIS AFTN AFTER WE/VE HAD TIME TO DESTABILIZE. KEPT MID- RANGE CHC POPS FM PREV FCST...AS PCPN COVERAGE LIKELY TO BE SCT. PWATS WAY DOWN FM THE PAST FEW DAYS...SO THE SHOWERS/TSRA SHOULDN/T YEILD THE TORRENTIAL DOWNPOURS WE HAD DURING THE WK. GIVEN THE AMNT OF PCPN OUT TO OUR W IN THE MIDDLE OF THE NIGHT RIGHT NOW...CAN/T SEE ALL THIS AFTN/S ACTIVITY MAGICALLY GOING AWAY AT 00Z...SO BLED IT INTO THE EVENING. I SUPPOSE ISOLD STUFF COULD LINGER ALL NGT...BUT WANTED TO KEEP AT LEAST SOMEWHAT OF A DRY PERIOD BEFORE MAIN SYSTEM ARRIVES. EDGED POPS UP A BIT MOST AREAS FOR SUN. STILL LOOKS LIKE THE FAR SE COULD GET BY DRY...BUT PCPN CHCS ACRS THE NW LOOK VERY GOOD WITH FRONT GETTING INTO THE AREA BY 00Z. TOOK N-C WI UP TO HIGH LIKELY POPS...AND NEXT SHIFT MAY WANT TO PUSH THEM UP TO CATEGORICAL. SHEAR REMAINS QUITE WK TDA...SO SVR THREAT LOW. THERE WL PROBABLY BE ENOUGH INSTABILITY FOR PULSE TYPE STORMS TO PRODUCE SOME LOCALIZED GUSTY DOWNBURST WINDS...BUT WOULD EXPECT THOST TO REMAIN BLO SVR CRITERIA. SPC HAS MUCH OF THE FCST AREA IN DY2 SLGT RISK OF SVR WX. THAT LOOKS GOOD AS MOISTURE WL CONT TO INCR AHEAD OF THE FRONT. MAIN UNKNOWN IS THE AMNT OF CLD COVER AHEAD OF THE FRONT. THINK E-C WI WL PROBLABY GET THE WARMEST AS IT WL BE FURTHER FROM THE FRONT. BUT BEST FORCING AND SHEAR WL BE BACK OUT TO THE WEST. PLAN TO MENTION LOW-END CONDITIONAL SVR RISK IN THE MORNING HWO. WIND LOOKS LIKE MAIN THREAT. EDGED TEMPS UP A BIT FOR TDA GIVEN LACK OF CLDS EARLY THIS MORNING AND THE FACT THAT 850 MB TEMPS WL LIKELY BE A DEG OR TWO WARMER THAN YDA. BUT OVERALL...DIDN/T STRAY TOO FAR FM PREV FCST FOR TEMPS. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. PRECIPITATION DURATION AND AMOUNTS WITH THIS WEEKENDS SYSTEM ARE THE MAIN CONCERN...FOLLOWED BY TIMING OF THE NEXT SYSTEM MOVING IN AROUND THE MIDDLE OF NEXT WEEK. THE 00Z NAM CONTINUED TO MOVE THE SYSTEM OUT OF THE AREA FASTER THAN THE OTHER MODELS. IT ALSO HAD A LARGE QPF MAX OVER THE SOUTHERN PART OF THE FORECAST AREA WHERE EXCESSIVE RAINFALL...ESPECIALLY AROUND SMALL STREAMS AND IN URBAN AREAS...COULD PRODUCE FLOODING PROBLEMS. HPC FAVORED A 12Z CANADIAN/12Z HI RES ECMWF COMPROMISE...AS MENTIONED IN THEIR PRELIMINARY MODEL DIAGNOSTIC DISCUSSION. BOTH HAD 6 HOUR QPF MAX VALUES IN EXCESS OF HALF AN INCH IN DIFFERENT LOCATIONS. THE CANADIAN HAD SOME LINGERING QPF IN THE SOUTHEAST PART OF THE AREA ON MONDAY AS A CLOSED 500MB LOW PASSED SOUTH OF WISCONSIN...WHILE THE EC KEPT QPF IN THE CWA THROUGH TUESDAY WITH A SHORT WAVE PASSING THROUGH WISCONSIN AT THE SAME TIME. WENT WITH A SOLUTION CLOSER TO THE CANADIAN SINCE QPF VALUES ON THE EC WERE ONLY AROUND 0.02 INCH. HAVE A SMALL AREA OF SLIGHT CHANCE POPS IN THE EXTREME SOUTHEAST FOR 00Z-06Z TUESDAY...OTHERWISE THE FORECAST REMAINS DRY UNTIL WEDNESDAY NIGHT WHEN A SIGNIFICANT UPPER LEVEL TROUGH AND SURFACE LOW...WITH ITS ASSOCIATED COLD FRONT...APPROACH THE FORECAST AREA. EC AND CANADIAN WERE BOTH INDICATING LARGE QPF VALUES AHEAD OF THE SYSTEM...SO FLOOD POTENTIAL WILL BE A CONCERN ONCE AGAIN. MOS GUIDANCE AND/OR HPC GUIDANCE WAS USED FOR TEMPERATURES DURING THE FIRST HALF OF NEXT WEEK. && .AVIATION...PLAN RIGHT NOW IS TO COVER MOST LIKELY PERIOD FOR SHRA/TSRA WITH A TEMPO GROUP IN THE 12Z TAFS. IN REALITY...PERIOD WHERE PCPN WL BE POSSIBLE WL BE QUITE A BIT BIGGER. BUT COVERAGE WL BE LIMITED SO DON/T WANT TAFS TO COME OUT LOOKING TOO WET. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Hazardous weather outlook, Jul 10, 11:42 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1142 AM CDT SAT JUL 10 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1142 AM CDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EARLY THIS EVENING. ALTHOUGH AN ISOLATED SEVERE STORM CAN NOT BE RULED OUT THIS AFTERNOON...THE STRONGER STORMS MAY APPROACH SEVERE LIMITS WITH WIND GUSTS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY EVENING. THE PRIMARY RISK IS OF DAMAGING WIND GUSTS. HEAVY RAINFALL IS ALSO POSSIBLE. THE EXACT TIME AND LOCATIONS OF THE THREAT OF SEVERE WEATHER WILL DEPEND ON THE AMOUNT OF CLOUD COVER THAT IS ACROSS THE AREA SUNDAY. BE SURE TO MONITOR LATER FORECASTS FOR MORE DETAILED INFORMATION. ANOTHER ROUND OF THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT INTO THURSDAY. ALTHOUGH IT IS VERY DIFFICULT TO ASSESS THE RISK OF SEVERE WEATHER THAT FAR IN ADVANCE...THE STRENGTH OF THE UPPER LEVEL DISTURBANCE GENERATING THE STORMS SUGGESTS THAT STRONG OR SEVERE STORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT COULD BE NECESSARY ON SUNDAY. LMZ521-522-541>543-111645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1142 AM CDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE ISOLATED WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. THE PRIMARY RISK IS OF STRONG WIND GUSTS. HEAVY RAINFALL IS ALSO POSSIBLE. THE RETURN OF MORE HUMID AIR TO THE REGION COULD RESULT IN PATCHY FOG OVER THE BAY AND LAKE SUNDAY NIGHT INTO MONDAY...THOUGH IT IS NOT EXPECTED TO BE AS WIDESPREAD OR AS DENSE AS THE FOG A FEW DAYS AGO. ANOTHER ROUND OF THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT INTO THURSDAY. ALTHOUGH IT IS VERY DIFFICULT TO ASSESS THE RISK OF SEVERE WEATHER THAT FAR IN ADVANCE...THE STRENGTH OF THE UPPER LEVEL DISTURBANCE GENERATING THE STORMS SUGGESTS THAT STRONG OR SEVERE STORMS MAY BE POSSIBLE. ECKBERG
In the hours before
Special weather statement, Jul 10, 12:33 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1233 PM CDT SAT JUL 10 2010 WIZ018-101845- LINCOLN- INCLUDING THE CITY OF...TOMAHAWK 1233 PM CDT SAT JUL 10 2010 ...STRONG THUNDERSTORM EXPECTED TO MOVE INTO LINCOLN COUNTY... AT 1230 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 25 MILES WEST OF MERRILL. THE STORM WAS MOVING TO THE EAST AROUND 25 MPH. THE STORM SHOULD MOVE INTO RURAL AREAS OF SOUTHWEST LINCOLN COUNTY BY 1 PM...THEN TO AROUND MERRILL AND IRMA AROUND 130 PM. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS AROUND 40 MPH AND BRIEF HEAVY RAIN. WIZ030-035-036-101845- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 1233 PM CDT SAT JUL 10 2010 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MARATHON... WOOD AND PORTAGE COUNTIES DURING THE AFTERNOON. SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS OF 30 TO 40 MPH AND BRIEF HEAVY RAIN. ECKBERG
Special weather statement, Jul 10, 1:15 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 115 PM CDT SAT JUL 10 2010 WIZ018-030-035-036-102015- LINCOLN-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 115 PM CDT SAT JUL 10 2010 ...STRONG THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL WISCONSIN... AT 114 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTHERN MARATHON COUNTY NEAR HALDER...AND ACROSS WOOD COUNTY BETWEEN PITTSVILLE AND VESPER. THE SHOWERS AND STORMS WERE MOVING TO THE EAST SOUTHEAST AROUND 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH HAIL...GUSTY WINDS OF 40 TO 50 MPH... AND BRIEF HEAVY RAINS. ADDITIONAL THUNDERSTORMS ARE EXPECTED DURING THE REMAINDER OF THE AFTERNOON THAT COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. ECKBERG
Local storm report, Jul 10, 1:29 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
129 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL ROZELLVILLE 44.75N 90.01W
07/10/2010 E0.25 INCH MARATHON WI TRAINED SPOTTER
1/4 TO 1/2 INCH HAIL. TIME ESTIMATED.
&&
BERSCHSpecial weather statement, Jul 10, 2:01 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 201 PM CDT SAT JUL 10 2010 WIZ030-035-036-102115- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 201 PM CDT SAT JUL 10 2010 ...STRONG THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL WISCONSIN... AT 200 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS EASTERN MARATHON COUNTY FROM 5 MILES NORTHWEST OF HOGARTY TO MOSINEE TO NEAR WISCONSIN RAPIDS. THE THUNDERSTORMS WERE MOVING TO THE EAST SOUTHEAST AT 25 MPH. FOR THE REMAINDER OF THE AFTERNOON...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OR MOVE THROUGH THE AREA. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND GUSTS AROUND 40 MPH...SMALL HAIL UP TO A HALF INCH IN DIAMETER...AND BRIEF HEAVY RAIN THAT WILL CAUSE PONDING OF WATER ON ROADWAYS. BOATERS ON AREA LAKES SHOULD SEEK SHELTER IF WEATHER THREATENS YOUR AREA. WIZ022-031-037>040-045-048>050-102115- DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 201 PM CDT SAT JUL 10 2010 ...THUNDERSTORMS RAPIDLY DEVELOPING THIS AFTERNOON ACROSS PORTIONS OF EAST CENTRAL AND NORTHEAST WISCONSIN... AT 200 PM...SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS OUTAGAMIE...WINNEBAGO...AND WAUSHARA COUNTIES. ADDITIONS STRONG THUNDERSTORMS WERE ALSO NOTED ON RADAR FROM 10 MILES NORTH OF WAUSAU TO NEAR WISCONSIN RAPIDS. THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 25 MPH. FOR THE REMAINDER OF THE AFTERNOON... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OR MOVE INTO THE AREA. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND GUSTS AROUND 40 MPH...SMALL HAIL UP TO A HALF INCH IN DIAMETER...AND BRIEF HEAVY RAIN THAT WILL CAUSE PONDING OF WATER ON ROADWAYS. BOATERS ON LAKE POYGAN...LAKE WINNEBAGO...THE BAY OF GREEN BAY AND THE COASTAL WATERS OF LAKE MICHIGAN SHOULD MONITOR THE SKY AND HEAD TO SHORE IF WEATHER THREATENS YOUR AREA. ECKBERG
Local storm report, Jul 10, 2:11 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
211 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PLOVER 44.45N 89.53W
07/10/2010 E0.50 INCH PORTAGE WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jul 10, 2:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL PLOVER 44.45N 89.53W
07/10/2010 M1.00 INCH PORTAGE WI TRAINED SPOTTER
WIND GUSTS TO 25 MPH
&&
TERIEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:18 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 40 min |
| Jul 10, 2:21 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 39 min |
| Jul 10, 2:36 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 39 min |
| Jul 10, 2:56 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 64 min |
| Jul 10, 3:10 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 50 min |
| Jul 10, 3:22 PM CDT | Areal Flood Advisory | GRB | Waushara, Winnebago | 3 hr |
| Jul 10, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 61 min |
| Jul 10, 4:05 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie | 55 min |
| Jul 10, 4:25 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 50 min |
| Jul 10, 5:16 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 59 min |
| Jul 10, 5:47 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 43 min |
| Jul 10, 6:28 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.